# SDR UPS97822988

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1656 LONGERON 33R IS CRACKED AT ATTACH FITTING.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21, 53-2-2 FIG 10 AND 51-1-20.
